# SDR SWIA202265578

- Difficulty date: April 23, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 38,916 hours, 24,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Misaligned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REV. E DATED APR04/2017 FOUND FASTENERS AROUND/GOING THROUGH FITTING CC670-34222-001SB L/H STGR12A COULD NOT BE INSTALLED PER SB INSTRUCTIONS DUE TO EXISTING FASTENER PITCH.   (FILED CLOSED)    COMPLIED WITH MHIRJ REO 690-53-11-1422 REV-- DATED 2022-04-24 (STEPS 1-13).
